# SDR CALA2013081990558

- Difficulty date: August 18, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 40,286 hours, 16,659 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

2L WILL NOT ARM.  REMOVED FLIGHT ATTENDANT SEAT BELT FROM DOOR SILL.  CYCLED DOOR SEVERAL TIMES, OPERATIONS CHECKED OKAY.
